| Model Number |
FT19LN60NGA888N |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a trach popped within 24 hours of use.No patient injuries reported.
Additional Manufacturer Narrative
Other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.Dhr review was done, no issues related to the original complaint were found.